# SDR ASAA2014010812346

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,363 hours, 4,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  RESETS WHEN RESETTING MASTER CAUTION.  ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00 - FOUND NR 2 ZONE TEMP UNIT W/ FLT DECK CABIN SENSOR RED FAULT LIGHT ON IN PREVIOUS FLT MODE.  VERIFY TEST OK & SUBSEQUENT TESTS, OPS NORMAL W/ NO FAULT LIGHTS ILLUMINATED CONTROL CAB ZONE TEMP LT NOW EXTINGUISHED ON MASTER RECALL. NO HISTORY LAST 90 DAYS.
